Volume 51, Number 4
Preview Issue Next Issue

Purchase

Special Issue “in honor of Claude-Michel Brauner”

J. Math. Study, 51 (2018), pp. 0-0.

Purchase PDF 129 204 Article preview

Purchase

Alain Miranville and Charbel Wehbe

10.4208/jms.v51n4.18.01

J. Math. Study, 51 (2018), pp. 337-376.

Preview Purchase PDF 155 428 Article preview

Purchase

Kaitai Li and Xiaoqin Shen

10.4208/jms.v51n4.18.02

J. Math. Study, 51 (2018), pp. 377-458.

Preview Purchase PDF 144 278 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80